Alert archive / Wisconsin / Winter Storm Warnings in 2025

Winter Storm Warning 2, NWS Green Bay, WI

February 11, 2025Manitowoc County, Wisconsin

NWS Green Bay, WI issued this winter storm warning at Feb 11, 2025, 1:08 PM CST for Manitowoc County, Wisconsin. It took effect at Feb 12, 2025, 12:00 PM CST. It was in force for 15 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 11, 2025, 1:08 PM CST (19:08 UTC)
In effect from
Feb 12, 2025, 12:00 PM CST
Expired
Feb 13, 2025, 2:44 AM CST
In force
15 hr
Issued by
NWS Green Bay, WI

County Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 56 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 12, 2:22 PM CSTSNOW 2.51 N Two Rivers, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.1 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2025-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2025-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -87 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1498 m above ground
0-6 km bulk shear
97 kt
0-1 km storm-relative helicity
-87 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

751 
WWUS43 KGRB 111908
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
108 PM CST Tue Feb 11 2025

WIZ050-120315-
/O.NEW.KGRB.WS.W.0002.250212T1800Z-250213T1200Z/
Manitowoc-
Including the cities of Manitowoc and Two Rivers
108 PM CST Tue Feb 11 2025

...WINTER STORM WARNING IN EFFECT FROM NOON WEDNESDAY TO 6 AM CST 
THURSDAY...

* WHAT...Heavy snow expected. Total snow accumulations between 3 and 
  6 inches. Locally higher amounts up to 8 inches possible east of 
  Interstate 43.

* WHERE...Manitowoc County.

* WHEN...From noon Wednesday to 6 AM CST Thursday.

* IMPACTS...Roads, and especially bridges and overpasses, will 
  likely become slick and hazardous. Plan on slippery road 
  conditions. The hazardous conditions could impact the Wednesday 
  evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

WIZ022-037>040-045-048-049-120315-
/O.NEW.KGRB.WW.Y.0006.250212T1800Z-250213T1200Z/
Door-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet-
Including the cities of Neenah, Sister Bay, Clintonville,
Menasha, Redgranite, Brillion, Kewaunee, New Holstein, Sturgeon
Bay, Appleton, Oshkosh, New London, Luxemburg, Chilton, Wautoma,
Fish Creek, Green Bay, and Waupaca
108 PM CST Tue Feb 11 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 6 AM CST 
THURSDAY...

* WHAT...Snow expected. Total snow accumulations between 2 and 5 
  inches.

* WHERE...Waushara, Calumet, Winnebago, Brown, Door, Kewaunee, 
  Outagamie, and Waupaca Counties.

* WHEN...From noon Wednesday to 6 AM CST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Wednesday evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

GK
5 follow-up statements
564 
WWUS43 KGRB 120247
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
847 PM CST Tue Feb 11 2025

WIZ050-121100-
/O.CON.KGRB.WS.W.0002.250212T1800Z-250213T1200Z/
Manitowoc-
Including the cities of Shoto, Two Rivers, Point Beach State
Park, and Manitowoc
847 PM CST Tue Feb 11 2025

...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO 6 
AM CST THURSDAY...

* WHAT...Heavy snow expected. Total snow accumulations between 3 and 
  6 inches. Locally higher amounts up to 8 inches possible east of 
  Interstate 43.

* WHERE...Manitowoc County.

* WHEN...From noon Wednesday to 6 AM CST Thursday.

* IMPACTS...Roads, and especially bridges and overpasses, will 
  likely become slick and hazardous. Plan on slippery road 
  conditions. The hazardous conditions could impact the Wednesday 
  evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

WIZ022-037>040-045-048-049-121100-
/O.CON.KGRB.WW.Y.0006.250212T1800Z-250213T1200Z/
Door-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet-
Including the cities of Clintonville, Oshkosh, Potawatomi State
Park, Waupaca, Menasha, Wautoma, Norman, Green Bay, Northport,
Rural, Auroraville, Borth, Institute, Valmy, Lind Center, Darboy,
Appleton, Duvall, Wittman Field, King, Clay Banks, Neenah, Silver
Lake, Mackville, Kewaunee, Rankin, Rio Creek, Alaska, Northern
Lake Winnebago, Dundas, Rostok, Winnebago, and New London
847 PM CST Tue Feb 11 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO 
6 AM CST THURSDAY...

* WHAT...Snow expected. Total snow accumulations between 2 and 5 
  inches.

* WHERE...Waushara, Calumet, Winnebago, Brown, Door, Kewaunee, 
  Outagamie, and Waupaca Counties.

* WHEN...From noon Wednesday to 6 AM CST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Wednesday evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kurimski
193 
WWUS43 KGRB 120818
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
218 AM CST Wed Feb 12 2025

WIZ050-121700-
/O.CON.KGRB.WS.W.0002.250212T1800Z-250213T1200Z/
Manitowoc-
Including the cities of Manitowoc and Two Rivers
218 AM CST Wed Feb 12 2025

...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 AM 
CST THURSDAY...

* WHAT...Heavy snow expected, especially in the late afternoon and 
  evening. Total snow accumulations between 5 and 7 inches.

* WHERE...Manitowoc County.

* WHEN...From noon today to 6 AM CST Thursday.

* IMPACTS...Roads, and especially bridges and overpasses, will 
  likely become slick and hazardous. Plan on slippery road 
  conditions. The hazardous conditions will impact the Wednesday 
  evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

WIZ022-037>040-045-048-049-121700-
/O.CON.KGRB.WW.Y.0006.250212T1800Z-250213T1200Z/
Door-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet-
Including the cities of Fish Creek, Appleton, Menasha,
Clintonville, Brillion, New Holstein, Wautoma, Redgranite,
Sturgeon Bay, Kewaunee, Chilton, Waupaca, Green Bay, Oshkosh,
Luxemburg, Sister Bay, Neenah, and New London
218 AM CST Wed Feb 12 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM 
CST THURSDAY...

* WHAT...Snow expected. Total snow accumulations between 3 and 5 
  inches.

* WHERE...Waushara, Calumet, Winnebago, Brown, Door, Kewaunee, 
  Outagamie, and Waupaca Counties.

* WHEN...From noon today to 6 AM CST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions will impact the Wednesday evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kieckbusch
602 
WWUS43 KGRB 122047
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
247 PM CST Wed Feb 12 2025

WIZ050-130500-
/O.CON.KGRB.WS.W.0002.000000T0000Z-250213T1200Z/
Manitowoc-
Including the cities of Manitowoc and Two Rivers
247 PM CST Wed Feb 12 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY...

* WHAT...Periods of heavy snow expected through this evening. Total 
  snow accumulations between 4 and 7 inches.

* WHERE...Manitowoc County.

* WHEN...Until 6 AM CST Thursday.

* IMPACTS...Roads, and especially bridges and overpasses, will 
  likely become slick and hazardous. Plan on slippery road 
  conditions. The hazardous conditions will impact the Wednesday 
  evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

WIZ022-037>040-045-048-049-130500-
/O.CON.KGRB.WW.Y.0006.000000T0000Z-250213T1200Z/
Door-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet-
Including the cities of Clintonville, New London, Kewaunee, New
Holstein, Brillion, Wautoma, Luxemburg, Appleton, Neenah,
Sturgeon Bay, Chilton, Green Bay, Sister Bay, Menasha, Oshkosh,
Fish Creek, Redgranite, and Waupaca
247 PM CST Wed Feb 12 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST 
THURSDAY...

* WHAT...Snow expected. Total snow accumulations between 2 and 4 
  inches.

* WHERE...Waushara, Calumet, Winnebago, Brown, Door, Kewaunee, 
  Outagamie, and Waupaca Counties.

* WHEN...Until 6 AM CST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions will impact the Wednesday evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

GK
914 
WWUS43 KGRB 130436
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
1036 PM CST Wed Feb 12 2025

WIZ050-131200-
/O.CON.KGRB.WS.W.0002.000000T0000Z-250213T1200Z/
Manitowoc-
Including the cities of Shoto, Point Beach State Park, Two
Rivers, and Manitowoc
1036 PM CST Wed Feb 12 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY...

* WHAT...Heavy snow. Additional snow accumulations of 1 to 2 inches.

* WHERE...Manitowoc County.

* WHEN...Until 6 AM CST Thursday.

* IMPACTS...Roads, and especially bridges and overpasses, will 
  likely become slick and hazardous. Plan on slippery road 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

WIZ022-037>040-045-048-049-131200-
/O.CON.KGRB.WW.Y.0006.000000T0000Z-250213T1200Z/
Door-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet-
Including the cities of Wittman Field, Neenah, Oshkosh, Silver
Lake, Rio Creek, Potawatomi State Park, Rural, Green Bay, Alaska,
New London, Clintonville, Darboy, Wautoma, Appleton, Northport,
Mackville, Dundas, Waupaca, Duvall, Winnebago, Northern Lake
Winnebago, Clay Banks, Menasha, Kewaunee, Auroraville, Borth,
Valmy, Norman, Rankin, King, Institute, Lind Center, and Rostok
1036 PM CST Wed Feb 12 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST 
THURSDAY...

* WHAT...Snow. Additional snow accumulations up to one inch.

* WHERE...Waushara, Calumet, Winnebago, Brown, Door, Kewaunee, 
  Outagamie, and Waupaca Counties.

* WHEN...Until 6 AM CST Thursday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kurimski
384 
WWUS43 KGRB 130844
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
244 AM CST Thu Feb 13 2025

WIZ050-130945-
/O.CAN.KGRB.WS.W.0002.000000T0000Z-250213T1200Z/
Manitowoc-
Including the cities of Manitowoc and Two Rivers
244 AM CST Thu Feb 13 2025

...WINTER STORM WARNING IS CANCELLED...

Snow has tapered off to flurries and little additional accumulation 
is expected. Roads will still be snow covered and slippery in spots, 
so motorists should use caution.

$$

WIZ022-037>040-045-048-049-130945-
/O.CAN.KGRB.WW.Y.0006.000000T0000Z-250213T1200Z/
Door-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet-
Including the cities of New London, Neenah, Menasha, Luxemburg,
Appleton, Kewaunee, Fish Creek, Clintonville, Waupaca, Green Bay,
Oshkosh, Brillion, Sturgeon Bay, Wautoma, New Holstein, Sister
Bay, Chilton, and Redgranite
244 AM CST Thu Feb 13 2025

...WINTER WEATHER ADVISORY IS CANCELLED...

Snow has tapered off to flurries and little additional accumulation 
is expected. Roads will still be snow covered and slippery in spots, 
so motorists should use caution.

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kieckbusch

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this winter storm warning went out at Feb 11, 11:33 AM CST, 1 hour 35 minutes earlier. Its key messages:

  • Snow is expected Wednesday into early Thursday morning. There is a 50 to 100% chance of 2+ inches east of a line from Wisconsin Rapids to Wausaukee, with the highest probabilities in east central WI. The probability of 4+ inches of snow is 40 to 70% from the Fox Valley east to the lakeshore. Locally higher amounts over 5 inches are possible in Manitowoc County due to lake enhancement.
  • Another round of accumulating snow is possible late Friday into Saturday, which could result in hazardous travel conditions.
  • Cold wind chills from 5 below to 20 below zero will be possible most mornings into early next week, with the coldest values over central and north-central Wisconsin.
Area forecast discussion, Feb 11, 11:33 AM CST, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1133 AM CST Tue Feb 11 2025

Updated aviation portion for 18Z TAF issuance

.KEY MESSAGES...

- Snow is expected Wednesday into early Thursday morning. There is
  a 50 to 100% chance of 2+ inches east of a line from Wisconsin
  Rapids to Wausaukee, with the highest probabilities in east
  central WI. The probability of 4+ inches of snow is 40 to 70%
  from the Fox Valley east to the lakeshore. Locally higher
  amounts over 5 inches are possible in Manitowoc County due to
  lake enhancement.

- Another round of accumulating snow is possible late Friday into
  Saturday, which could result in hazardous travel conditions.

- Cold wind chills from 5 below to 20 below zero will be possible
  most mornings into early next week, with the coldest values
  over central and north-central Wisconsin.

&&

.DISCUSSION...
Issued at 354 AM CST Tue Feb 11 2025

Short Term...Today...Tonight...and Wednesday

925-850 mb frontogenesis was generating light snow or flurries
across parts of central and east central WI early this morning,
but radar already showed a decreasing trend from the northwest.
Web cams suggested minor accumulations and slick roads in the
southern Fox Valley. High pressure was building in from the west,
caused skies to clear over north central and far northeast WI.
Temperatures were in the single digits and lower teens above zero,
except in north central WI, where readings had dropped into the
single digits to around 10 degrees below zero. Winds had dropped
off in the cold spots, but wind chills were still around 20 below
in parts of north central WI.

The light snow or flurries will pull out of east central WI early
this morning, with clearing skies as high pressure arrives. It
will be a chilly day, with highs only in the single digits to
around 10 above in NC/C WI, and lower teens in the east.

Skies will start off partly cloudy this evening, but clouds will
increase ahead of an approaching low pressure system overnight.
This will make for a tricky low temperature forecast, with a
rapid fall in the evening and steadier readings overnight. Raised
min temps a little from the previous forecast given the expected
cloud trends, with lows ranging from the lower single digits
above zero southeast to the single digits to around 10 below
zero northwest.

Snow is expected to develop on Wednesday as low pressure
organizing in the southern Mississippi Valley lifts into eastern
TN/KY. A dry wedge around 850 mb may slow the precip development
until mid to late morning. Forcing will be supplied by transient
bands of low to mid-level frontogenesis and the RRQ of a 130 knot
jet. Much of this lift will occur above the DGZ early in the
event, but more favorable conditions line up over the southeast
CWA late in the afternoon. Overall accumulations by evening should
range from none/trace in far NC WI to 1-2 inches southeast of a
line from Wisconsin Rapids to Sturgeon Bay, and 2+ inches possible
in southern Manitowoc County. Despite E-NE surface winds, we're
not expecting a large lake-effect impact on Wednesday, as there is
a lot of directional shear in the 925-850 layer, and winds
continue to veer through the day. Highs will be in the teens,
except lower 20s in the eastern Fox Valley and lakeshore areas.

Long Term...Wednesday Night Through Monday

The main concerns will be the snow chances Wednesday night and
then again later Friday into Friday night, along with a prolonged
period of below normal temperatures that is expected to linger
into the middle of next week.

For Wednesday night, snow will be ongoing across much of the
area during the early to mid evening, with the lowest chances
across far north-central Wisconsin as low pressure passes well
south of the state and upper trough passes overhead. Attention
turns to the lakeshore as low level winds back to the northeast
and then north during the evening. It appears there will be a 3 to
4 hour window where winds would be favorable for the best lake
enhancement potential Wednesday evening. There is a 60 to near
100% chance of 2 inches of snow east of a line from Wisconsin
Rapids to Wausaukee, with a 80 to 100% chance along the
Highway/Interstate 41 corridor east to Lake Michigan. The
probability of 4 inches of snow is 50 to 90% from the Fox Valley
east to the lakeshore, Locally higher amounts over 5 inches are
possible near the Lake Michigan shore-line due to the short period
of lake enhancement. Gusty northerly winds on Thursday morning
could produce some drifting of the new snow.

Another clipper system is expected to move across the region
Friday into Friday night, bringing another round of accumulating
snow to the area. The ECMWF was more bullish on precipitation
totals on Friday compared to the GFS/Canadian model. However, the
Canadian model has a second round of heavier precipitation totals
across central and east-central Wisconsin Friday night into early
Saturday morning.

An extended period of below normal temperatures is expected into
early next week. Temperatures will be closest to normal Friday
into Saturday before a reinforcing shot of arctic air arrives
Saturday night and then lingers into the middle of next week.
The colder than normal is likely to stick around, as the 6-10
and 8-14 day outlook is favoring a better chance of below
temperatures. Wind chills on some mornings could drop to 5 below
to 25 below zero at times, with the coldest wind chill values
across central and north-central Wisconsin.

&&

.AVIATION...for 18Z TAF Issuance
Issued at 1133 AM CST Tue Feb 11 2025

VFR flying conditions will continue this afternoon and evening across
the region as a weak high pressure system builds over the region.
Flying conditions will begin to deteriorate Wednesday morning as a
strong upper-level disturbances beginning to move across the upper
Midwest. Cigs will gradually lower during the morning becoming MVFR
mid-morning and likely IFR across much of the region by Wednesday
afternoon. Snow will also spread across the southern and eastern
halves of WI form southwest to northeast Wednesday morning. Expect
the snow to reach the central WI TAF sites (AUW and CWA) around 14-
15Z and the east-central TAF sites (ATW, GRB, MTW) around 16-17Z.
Initially snow should be light with little impact on vsbys. Snowfall
intensity will increase during the afternoon likely leading to
periods of MVFR/IFR vsbys into Wednesday night.

Overall snow amounts are expected to range from 2-5" south and east
of a ISW to SUE line with locally higher amounts near 6" possible at
MTW. Areas across central and northern WI will likely see a dusting
to 1".

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION.....Kieckbusch/Eckberg
AVIATION.......GK
Hazardous weather outlook, Feb 11, 10:16 AM CST, 2 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
1016 AM CST Tue Feb 11 2025

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121630-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
1016 AM CST Tue Feb 11 2025

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Cold wind chills from 5 below to 20 below zero are possible most
mornings through early next week, with the coldest values over
central and north-central Wisconsin.

Hazardous travel is possible due to accumulating snow Wednesday
into Wednesday night. Several inches of snow can be expected
across east central and parts of central and northeast Wisconsin.

Another round of accumulating snow may result in hazardous travel
late Friday into Saturday. There is still a lot of uncertainty in
snowfall amounts with this system.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed this afternoon or tonight.

LMZ521-522-541>543-121630-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
1016 AM CST Tue Feb 11 2025

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

The probability for widespread hazardous weather is low.

GK/MPC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 1:08 PM CSTWinter Weather AdvisoryGRBBrown, Calumet, Door, Kewaunee, Outagamie, Waupaca and 2 more38 hr

Nearby

Winter Storm Warnings in Wisconsin, 2025Every winter storm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.